Vol. 16, No. 5, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Resolution of ideals associated to subspace arrangements

Aldo Conca and Manolis C. Tsakiris

Vol. 16 (2022), No. 5, 1121–1140

Let I1,,In be ideals generated by linear forms in a polynomial ring over an infinite field and let J = I1In. We describe a minimal free resolution of J and show that it is supported on a polymatroid obtained from the underlying representable polymatroid by means of the so-called Dilworth truncation. Formulas for the projective dimension and Betti numbers are given in terms of the polymatroid as well as a characterization of the associated primes. Along the way we show that J has linear quotients. In fact, we do this for a large class of ideals JP, where P is a certain poset ideal associated to the underlying subspace arrangement.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

subspace arrangements, free resolutions
Mathematical Subject Classification
Primary: 13D02
Received: 23 November 2020
Revised: 8 April 2021
Accepted: 24 July 2021
Published: 16 August 2022
Aldo Conca
Dipartimento di Matematica
Università di Genova
Manolis C. Tsakiris
Dipartimento di Matematica
Università di Genova
Academy of Mathematics and Systems Science
Chinese Academy of Sciences